# SDR 2000UALA00638

- Difficulty date: October 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N790UA
- Make and model: Boeing 777222
- Aircraft serial: 26943
- Aircraft time: 15,015 hours, 2,374 cycles
- Engine: Pwa PW4090
- Engine time: 12,316 hours, 1,956 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 339910030
- Part serial: MR3621139
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT HAD RIGHT BLEED VALVE FAILURE.  ALSO SATCOM MEL.  DIVERTED ORD DUE TO COMBINED PROBLEMS.  *S/D*  ORIGINALLY, MAINT MSGS SHOWED THE PRSOV TO HAVE FAILED CLOSED, HPSOV FAILED OPENED & CLOSED (AT DIFFERENT TIMES), INTERMED.  PRESSURE SENSOR FAILED & THE FAMV FAILED CLOSED.  HPSOV & IP SENSOR WERE REPLACED.  AFTER WHICH, THE BLEED MESSAGE RESURFACED.  REPLACED THE HIGH PRESSURE FAN AIR CONTROLLER (HPFAC), THE PRESSURE SHUTOFF CONTROLLER (PRSOVC), & THE AIR SUPPLY CABIN PRESSURE CONTROLLER (ASCPC). NO FURTHER MSGS WERE GENERATED AFTER THESE COMPONENTS WERE RPLCD. SHOP FINDNGS INDICATE THAT HPFAC HAD HOLE IN DIAPHRAGM, PRSOVC NEEDED MINOR ADJMNT.  THE HPSOV SHOWED UNABLE TO DUP.
